# SDR CA000804005

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,559 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1710014CR0240
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF THE LANDING GEAR, THE HYDRAULIC QUANTITY DROPPED TO 2 QUARTS. NLG DRAG STRUT ACTUATOR UP HYDRAULIC LINE FOUND LEAKING. LINE REPLACE AND AIRCRAFT RETURNED TO SERVICE.REF P105147
